# SDR SWI20248230000712

- Difficulty date: May 25, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 48,459 hours, 31,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD HAS CRACK ON UPPER FWD SURFACE OF THE POST     (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED RH WINDSHIELD POST P/N: 601R33223-2 REV. J,  IAW CRJ 700 SRM 51-42-21, SRM 51-41-02, SRM 51-45-00, SRM 51-42-06 CAL. TOOL USED DIGITAL SCALE ID:  AV4800 CAL DUE:: DEC-2024
